A 35-year-old member asked:
Is fever a bad reaction to mmr vaccine?
2 doctor answers • 7 doctors weighed in
Dr. Simon Tsiourisanswered
Infectious Disease 25 years experience
Probably not: Fever occurs in up to 15% of people who get the MMR vaccine. It is one of the most common side effects and usually occurs within a week or two of the vaccine's administration date.
5.8k viewsReviewed >2 years ago
Dr. Mark Diamondanswered
Pediatrics 48 years experience
Not Really: It is annoying , but unless over 105 and associated with other symptoms, it is mostly just uncomfortable with no serious issues.
5.6k viewsReviewed >2 years ago
Last updated Oct 3, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.